MathSciNet Relay Station
MathSciNet bibliographic data
MR1472104 (98j:52018) 52B12 (15A36 15A45 52B60)
Neubauer, Michael G.; Watkins, William; Zeitlin, Joel Maximal $j$-simplices in the real $d$-dimensional unit cube. J. Combin. Theory Ser. A 80 (1997), no. 1, 1–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement